# SDR DXTA2009120703880

- Difficulty date: December 6, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N928QS
- Make and model: Cessna 750
- Aircraft serial: 7500288
- Aircraft time: 1,008 hours, 625 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSEWHEEL WOULD NOT RETRACT, GEAR UNSAFE LIGHT ON AND NOSE GEAR INDICATED DOWN. LOWERED GEAR, 3 GREEN, NO RED.  PERFORMED LANDING GEAR SWING AND FOUND THE SYS WORKING NORMALLY. PERFORMED HYD "A" SYS BLEEDING PROCEDURE AND OPS CHECK SATISFACTORY. WORK DONE IAW MM CHAP 12-10-15.
